Calculus of Variations and Geometric Measure Theory

R. Carlone - R. Figari - C. Negulescu - L. Tentarelli

Solvable models of quantum beating

created by tentarelli on 08 Jul 2022


Published Paper

Inserted: 8 jul 2022
Last Updated: 8 jul 2022

Journal: Nanosystems: Phys. Chem. Math.
Volume: 9
Number: 2
Pages: 162-170
Year: 2018
Doi: 10.17586/2220-8054-2018-9-2-162-170

ArXiv: 1804.11206 PDF


We review some results about the suppression of quantum beating in a one dimensional nonlinear double well potential. We implement a single particle double well potential model, making use of nonlinear point interactions. We show that there is complete suppression of the typical beating phenomenon characterizing the linear quantum case.